Ask Your Question
0

Woman/girl with facial hair?

asked 2015-01-09 20:52:02 -0600

anonymous user

Anonymous

updated 2015-01-22 22:53:39 -0600

WJKK wjkf im a teen sikh girl, and i play competitive soccer, and other sports in my school teams. But when my team and i sit together, my legs are obviously r the harriest, and i try to hide them. It's embarrassing and i'm not going to lie. I wear a long sleeve under our jersey but i can't do anything about my legs. Plus if i cover everything i will get really hot when i play. I've seen western sikh girls my age online and they don't have any hair, they wear shorts and half sleeve shirts which is something I haven't don't in years.(well at least not in public or at school) Every summer when i go to school i cover my whole body. I also don't try out for sports like basketball bcuz of the outfits we have to wear, and this year i really wanted to tryout but my hair stopped me. No girl in my school is amritdhaari so i have no one to talk to. So, my question is how can i naturally remove it, without breaking any rules. I would prefer if a singhni could answer bcuz perhaps she would understand, but if u have any solutions please help me.

Also please don't just give me gurbani quotes bcuz it will maybe help my self esteem but i still won't wear half sleeve shirts and I'm tired of wearing long sleeve in the summer all the time.

no, i don't have pcos and I'm sure of it. But can you please ask the women in your life to help me out? i see so many beautiful sikh girls who don't have any hair and i don't understand how.

edit retag flag offensive close merge delete

2 answers

Sort by ยป oldest newest most voted
0

answered 2015-01-12 15:40:59 -0600

Guruka Singh gravatar image

updated 2015-01-12 15:43:43 -0600

It's very likely you have PCOS. You must see a doctor regarding this. It's important to catch it early and treat it or it can make you infertile.

Read these links: PCOS Overview

Patient Booklet

Usual treatment is progesterone cream day 14 to 26 of menstrual cycle. If no period by 2 weeks restart the cream again Also a drug called Spironolactone.

Read: What your doctor may not tell you about Premenopause by John Lee MD

edit flag offensive delete link more
0

answered 2015-01-16 07:33:27 -0600

gn gravatar image

Waheguru Ji Ka Khalsa Waheguru Ji Ki Fateh

As you prefered a Singhni to answer this. This video struck me and I hope if solves your problems.

<iframe width="560" height="315" src="//www.youtube.com/embed/ba0n9JFb8P0" frameborder="0" allowfullscreen></iframe>

If the above video doesn't work try this link.

Please forgive me if I said anything wrong or offensive. \

Waheguru Ji Ka Khalsa Waheguru Ji Ki Fateh

edit flag offensive delete link more

Comments

Really nice video! Thanks.

Guruka Singh gravatar imageGuruka Singh ( 2015-01-16 16:28:31 -0600 )edit

Your Answer

Please start posting anonymously - your entry will be published after you log in or create a new account.

Add Answer

[hide preview]

Question Tools

Stats

Asked: 2015-01-09 20:52:02 -0600

Seen: 1,336 times

Last updated: Jan 22 '15